Alert archive / Alabama / Flash Flood Warnings in 2007

Flash Flood Warning 10, NWS Huntsville, AL

July 25, 2007Madison County, Alabama

NWS Huntsville, AL issued this flash flood warning at Jul 25, 2007, 7:00 PM CDT for Madison County, Alabama. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 25, 2007, 7:00 PM CDT (00:00 UTC)
Expired
Jul 25, 2007, 9:00 PM CDT
In force
2 hr
Issued by
NWS Huntsville, AL
Area
Whole counties

County Madison County, AL

The radar

The Northeast Alabama radar (KHTX), 46 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 0.0 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2007-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 543 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2007-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
543 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
1170 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KHUN 260002
FFWHUN
ALC089-260200-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
700 PM CDT WED JUL 25 2007

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN MADISON COUNTY IN NORTH CENTRAL ALABAMA...

* UNTIL 900 PM CDT

* AT 700 PM CDT...LOCAL EMERGENCY MANAGEMENT OFFICIALS REPORTED      
  FLASH FLOODING FROM THUNDERSTORMS OVER SOUTH HUNTSVILLE AND        
  SOUTHERN MADISON COUNTY.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SOUTH      
  HUNTSVILLE...OWENS CROSSROADS...HAMPTON COVE...AND WHITESBURG.

ADDITIONAL RAINFALL AMOUNTS OF UP TO TWO INCHES IN LESS THAN ONE 
HOUR ARE POSSIBLE IN THE WARNED AREA.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED 
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN

LAT...LON 3475 8637 3452 8641 3454 8654 3455 8654
      3458 8657 3459 8660 3457 8662 3476 8663
TIME...MOT...LOC 0000Z 180DEG 0KT 3463 8652

$$

JE
2 follow-up statements
000 
WGUS74 KHUN 260040
FFSHUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
736 PM CDT WED JUL 25 2007

ALC089-260200-
MADISON AL-
736 PM CDT WED JUL 25 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHERN MADISON COUNTY...

AT 730 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR AND SPOTTER 
REPORTS CONTINUED TO INDICATE A CLUSTER OF SLOW MOVING THUNDERSTORMS 
PRODUCING FLASH FLOODING ACROSS A LARGE PORTION OF SOUTHERN MADISON 
COUNTY. 

SPOTTER REPORTS INDICATE THAT 1.5 TO UP TO 2.5 INCHES OF RAIN HAS 
ALREADY FALLEN FROM SOUTH HUNTSVILLE TO OWENS CROSSROADS. EMERGENCY 
MANAGEMENT OFFICIALS REPORT 4 TO 6 INCHES OF FLOWING WATER ON SOME 
MAIN HIGHWAYS IN SOUTH HUNTSVILLE.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
SOUTH HUNTSVILLE.
OWENS CROSSROADS.
HAMPTON COVE.
BIG COVE.
WHITESBURG.

ADDITIONAL RAINFALL AMOUNTS OF BETWEEN 1/2 AND 1 INCH ARE POSSIBLE 
ACROSS SOUTHERN MADISON COUNTY AS ANOTHER CLUSTER OF SHOWERS AND 
STORMS MOVE ACROSS THROUGH 900 PM.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 3475 8637 3452 8641 3454 8654 3455 8654
      3458 8657 3459 8660 3457 8662 3476 8663
TIME...MOT...LOC 0036Z 180DEG 0KT 3463 8652

$$

CBD
000 
WGUS74 KHUN 260208
FFSHUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
908 PM CDT WED JUL 25 2007

ALC089-260217-
MADISON AL-
908 PM CDT WED JUL 25 2007

...THE FLASH FLOOD WARNING HAS EXPIRED FOR SOUTHERN MADISON COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS 
ENDING ACROSS THE WARNED AREA...AND THE FLOOD THREAT WAS DIMINISHING.
THERE ARE STILL A COUPLE LIGHT SHOWERS IN THE AREA...BUT AREA CREEKS 
HAVE RECEDED AND NO FLOODING IS CURRENTLY BEING REPORTED. THUS...THE 
FLASH FLOOD WARNING IS BEING ALLOWED TO EXPIRE.

REPORT FLOODING INCIDENTS TO YOUR LOCAL EMERGENCY MANAGEMENT 
AGENCY...SO THEY CAN BE RELAYED TO THE NATIONAL WEATHER SERVICE IN 
HUNTSVILLE.

STAY TUNED TO NOAA WEATHER RADIO...OR TO YOUR FAVORITE LOCAL MEDIA
FOR THE LATEST WEATHER INFORMATION.

LAT...LON 3475 8637 3452 8641 3454 8654 3455 8654
      3458 8657 3459 8660 3457 8662 3476 8663
TIME...MOT...LOC 0040Z 180DEG 0KT 3463 8652

$$

JE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at Jul 25, 3:13 PM CDT, 3 hours 47 minutes earlier.

Area forecast discussion, Jul 25, 3:13 PM CDT, 3 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
313 PM CDT WED JUL 25 2007

.DISCUSSION...
UPPER CLOSED LOW OVR NRN OHIO WITH SEVERAL DISTURBANCES SPINNING
ARND IT. RADAR SHOWS A LINE OF STRONG TO SEVERE THUNDERSTORMS OVER
PORTIONS OF MID TN. THESE STORMS ARE SLOWLY MOVING SE TOWARDS OUR
CWA. COULD SEE A FEW SVR STORMS THIS AFTN MAINLY ACROSS OUR TN
ZONES. EXPECT THE TSRA ACTIVITY TO DIMINISH SHORTLY AFTER SUNSET.
HOWEVER SINCE IT IS DIFFICULT TO TIME ANY DISTURBANCES SPINNING
OFF THE UPPER LOW...WILL GO AHEAD AND KEEP LOW POPS ACROSS THE CWA
FOR OVERNIGHT.

THURSDAY/FRIDAY...PRETTY MUCH THE SAME WX SITUATION WITH MAINLY
AFTN/EVENING SHRA/TSRA. AGAIN...TIMING OF PCPN WILL BE TRICKY DUE
TO WEAK VORT MAXES SPINNING OFF OF THE UPPER LOW. WILL KEEP LOW
POPS IN FOR BOTH DAYS.

SATURDAY...BOTH NAM AND GFS SHOWS A WEAK CDFNT APPROACHING THE
CWA BY AFTN/EVENING. KEPT THE POPS FROM PREVIOUS FCST. ATTM THIS
CDFNT DOES NOT LOOK TO BRING MUCH IN THE WAY OF DRIER/COOLER AIR
(AFTN HIGHS ARND 90/MRNG LOWS NEAR 70 AND LITTLE OR NO PCPN).

SUNDAY THRU WEDNESDAY...GFS SHOWS THE UPPER LOW NOW OVER THE MID
ATLANTIC STATES/WEAK RIDGING OVER CENTRAL US...THIS PUTS THE BEST
CHANCE OF PCPN IN OUR EXTREME NERN ZONES. SUNDAY LOOKS DRY ACCORDING
TO THE GFS...BUT WILL KEEP POPS IN BUT REMOVE FROM SUNDAY NIGHT.
SINCE CONFIDENCE IS LOW THIS FAR OUT IN THE FCST...WILL KEEP
MONDAY THRU WEDNESDAY DRY.

&&

.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE    69  90  70  90 /  20  20  20  20
SHOALS        70  90  70  91 /  30  20  20  20
CULLMAN       70  90  70  90 /  20  20  20  20
FAYETTEVILLE  67  88  68  88 /  30  20  20  20
ALBERTVILLE   69  90  70  90 /  20  20  20  20
FORT PAYNE    66  88  68  88 /  20  20  20  20

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&

07
Hazardous weather outlook, Jul 25, 6:15 PM CDT, 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
615 PM CDT WED JUL 25 2007

ALZ001>010-016-TNZ076-096-097-261030-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DE KALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
615 PM CDT WED JUL 25 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...THROUGH TONIGHT...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP
THROUGH THIS EVENING ACROSS THE TENNESSEE VALLEY. A WARM AND
UNSTABLE AIR MASS WILL ALLOW A FEW STRONGER STORMS TO
DEVELOP...WHICH WILL BE CAPABLE OF PRODUCING WIND GUSTS TO NEAR 50
MPH...SMALL HAIL...AND FREQUENT CLOUD TO GROUND LIGHTNING. THE SLOW
MOVING NATURE OF THESE STORMS WILL ALSO PRODUCE VERY HEAVY RAINFALL
IN A FEW LOCATIONS WITH THE POTENTIAL FOR PONDING OF WATER ON AREA
ROADWAYS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

SLIGHTLY DRIER CONDITIONS ARE FORECAST FOR LATER IN THE WORK WEEK...
BUT AN APPROACHING COLD FRONT WILL BRING AN INCREASED CHANCE OF RAIN
TO THE CENTRAL TENNESSEE VALLEY FOR THE WEEKEND. SOME STRONGER
THUNDERSTORMS ARE POSSIBLE NEAR THE FRONTAL BOUNDARY...WITH THE MAIN
THREATS LIKELY TO BE GUSTY WINDS AND LOCALLY HEAVY RAINFALL.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL
IS NOT ANTICIPATED AT THIS TIME.

14/15

In the hours before

Special weather statement, Jul 25, 5:49 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
549 PM CDT WED JUL 25 2007

ALZ005-252315-
LIMESTONE-
549 PM CDT WED JUL 25 2007

...SIGNIFICANT WEATHER ALERT FOR SOUTHERN LIMESTONE COUNTY UNTIL 615
PM CDT...

AT 549 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR THE INTERSECTION OF INTERSTATE 65 AND
INTERSTATE 565...MOVING EAST AT 5 MPH.

PEA SIZE HAIL...WINDS UP TO 45 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  TANNER.
  MOORESVILLE.
  BELLE MINA.
  I-65 BETWEEN MILE MARKERS 340 AND 350.
  I-565 BETWEEN I-65 AND MILE MARKER 5.
  ALABAMA ROUTE 20 BETWEEN I-565 AND HIGHWAY 31.
  PRYOR FIELD.
  CALHOUN COMMUNITY COLLEGE.

REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

JE
Local storm report, Jul 25, 5:57 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
557 PM CDT WED JUL 25 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 PM     LIGHTNING        ESTILL SPRINGS          35.26N 86.13W
07/25/2007                   FRANKLIN           TN   LAW ENFORCEMENT

            HOUSE STRUCK BY LIGHTNING.

0328 PM     HAIL             COWAN                   35.17N 86.02W
07/25/2007  E0.25 INCH       FRANKLIN           TN   EMERGENCY MNGR

            PEA SIZE HAIL.

0338 PM     HAIL             SEWANEE                 35.20N 85.92W
07/25/2007  E0.50 INCH       FRANKLIN           TN   TRAINED SPOTTER

            PEA TO MARBLE SIZE HAIL REPORTED BY SPOTTER.

0455 PM     HAIL             ROGERSVILLE             34.83N 87.29W
07/25/2007  E0.75 INCH       LAUDERDALE         AL   POST OFFICE

            PENNY SIZE HAIL REPORTED BY POSTAL EMPLOYEE.

&&

CBD
Special weather statement, Jul 25, 6:09 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
609 PM CDT WED JUL 25 2007

ALZ007-252345-
MORGAN-
609 PM CDT WED JUL 25 2007

...SIGNIFICANT WEATHER ALERT FOR MORGAN COUNTY UNTIL 645 PM CDT...

AT 609 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF FLINT CITY...OR 8 MILES WEST
OF HARTSELLE...MOVING EAST AT 10 MPH. ANOTHER STRONG THUNDERSTORM
WAS LOCATED NEAR PENCE...OR ABOUT 5 MILES EAST OF PRICEVILLE...ALSO
MOVING EAST AT 10 MPH.

WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  NEEL.
  BASHAM.
  FLINT CITY.
  HARTSELLE.
  PENCE.

REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

JE
Special weather statement, Jul 25, 6:17 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
617 PM CDT WED JUL 25 2007

ALZ006-252345-
MADISON-
617 PM CDT WED JUL 25 2007

...SIGNIFICANT WEATHER ALERT FOR MADISON COUNTY UNTIL 645 PM CDT...

AT 617 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HUNTSVILLE TO
GURLEY...MOVING SOUTHEAST AT 10 MPH.

WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  BROWNSBORO.
  HADEN.
  GURLEY.
  HAMPTON COVE.
  INTERSTATE 565 BETWEEN MILE MARKERS 11 AND 21.
  HIGHWAY 72 BETWEEN INTERSTATE 565 AND GURLEY.
  REDSTONE ARSENAL.
  SOUTH HUNTSVILLE.

REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

JE
Special weather statement, Jul 25, 6:23 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
623 PM CDT WED JUL 25 2007

ALZ004-260000-
LAWRENCE-
623 PM CDT WED JUL 25 2007

...SIGNIFICANT WEATHER ALERT FOR SOUTHERN LAWRENCE COUNTY UNTIL 700
PM CDT...

AT 623 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES SOUTHWEST OF MOULTON...MOVING EAST AT 5
MPH.

WINDS UP TO 45 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  WREN.
  SPEAKE.
  BANKHEAD NATIONAL FOREST.

REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

JE
Special weather statement, Jul 25, 6:52 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
652 PM CDT WED JUL 25 2007

ALZ006-260030-
MADISON-
652 PM CDT WED JUL 25 2007

...SIGNIFICANT WEATHER ALERT FOR STREET FLOODING IN MADISON COUNTY
UNTIL 730 PM CDT...

AT 652 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HUNTSVILLE TO 7
MILES NORTH OF MORGAN CITY...MOVING EAST AT 5 MPH.

VERY HEAVY RAINFALL WITH THIS LINE OF STORMS WILL CAUSE STREET
FLOODING IN SOUTH HUNTSVILLE. A FEW REPORTS OF STREET FLOODING HAVE
ALREADY BEEN RECEIVED IN THE MEDICAL DISTRICT IN HUNTSVILLE.

* LOCATIONS WHICH MAY BE AFFECTED BY STREET FLOODING INCLUDE...
  HUNTSVILLE.
  FARLEY.
  WHITESBURG.
  HADEN.
  HAMPTON COVE.
  MAYSVILLE.

RAINFALL AMOUNTS OF OVER ONE INCH IN A SHORT PERIOD OF TIME ARE
POSSIBLE FROM THE THUNDERSTORM. THIS MAY RESULT IN BRIEF RUNOFF
PROBLEMS AND PONDING OF WATER ON AREA ROADWAYS.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

JE

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 7:15 PM CDTSevere Thunderstorm WarningHUNMadison30 min
Jul 26, 3:53 PM CDTSevere Thunderstorm WarningHUNJackson37 min

Nearby

Flash Flood Warnings in Alabama, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.